Need Medical Advice Ephedrine and the respitory system

  1. Need Medical Advice Ephedrine and the respitory system

    Alright guys I was taking E for three days and noticed some chest pains
    nothing severe but still concerning. So I discontinued use

    At first I thought it could be my heart But Im thinking it could now of been my lung.

    I was in a bad car accident about 2 yrs ago where my lung was punctured and collapsed.

    While I was healing I noticed small bits of blood in my phlem which lasted for about a yr.

    But since I started the E even though its only 3 days I noticed a reoccurance of blood in my phlem.

    Does anyone have any ideas to how the E would be causing this?
    I was figuring that since it expands the lungs that maybe it just lodged some old blood loose that had been deep in my lungs?

  2. I was thinking the same thing before I got to the end of your post. I doubt you'll find any studdies confirming it though as your case is special. If I were you, I would cunsult your doctor.

  3. Definitely time to see the doc. Tell him everything, and don't leave anything out.


Similar Forum Threads

  1. NEW! Need help w/ supps and the acronyms!!
    By wrigley51 in forum Bulking
    Replies: 5
    Last Post: 02-17-2011, 11:07 AM
  2. Articles: AAS and the endocrine system.
    By Trauma1 in forum Anabolics
    Replies: 2
    Last Post: 12-22-2009, 01:22 AM
  3. ephedrine and mmv2 stack need advice
    By yokingupsick in forum Supplements
    Replies: 1
    Last Post: 07-25-2008, 05:40 PM
  4. Replies: 3
    Last Post: 02-19-2007, 12:34 PM
  5. "Steriods and the immune system"
    By motiv8er in forum Anabolics
    Replies: 30
    Last Post: 07-07-2006, 06:58 PM
Log in
Log in